It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-17-2008, 05:50 PM   #1
Newbie
(male)
 
Join Date: May 2008
Location: Jackson, mi usa
Posts: 2
Guitarguy77 HB User
Does Advair cause muscle and joint pain?

I have been taking advair for about a year now. It has helped me to control my Asthma. I have been having problems with arthritis and tendonitus in muscles I use alot for playing music, (guitar) I have seen some of the side effects of advair are muscle pain. The pain I have been having has been effecting my mobility.
The doctor has put me on prendinsone ( a very high dose) and celebrex. They are both helping but I wonder if advair is the problem. I am only 39 years old and still in good shape.

Any experiences??

 
Old 05-31-2008, 07:35 PM   #2
Junior Member
(female)
 
trup20's Avatar
 
Join Date: May 2008
Location: Tennessee--USA
Posts: 44
trup20 HB User
Re: Does Advair cause muscle and joint pain?

Hi Guitarguy
I use to have asthma real bad when I was a kid but it has gotton better now that I'm older but I still have some attacks every once in a while and I do use the advair for those attacks. I know that some of the side effects are headache,sore throat,coughing, and your right muscle pain and also bone pain that is all I can remember but I'm sure they are more of them. So it could be causing your pain I would tell your doctor and see what he thinks maybe he might want you to try something else for your asthma. I tried singular which worked great on my asthma but it made me very irritable so I had to switch to the advair. I hope this helps. Good luck on finding the right medicine for your asthma. I have never took prendinsone or clebrex so I'm not sure on the side effects for them. Maybe someone else on here has and can help you find out which is causing your muscle pain. But advair never caused me muscle pain but as you know everybody is different and that could be your problem. Good luck

 
Sponsors Lightbulb
   
Old 06-01-2008, 12:32 PM   #3
Senior Member
(male)
 
Join Date: Sep 2006
Location: L.A./ Ca. /USA
Posts: 106
jackcc HB User
Re: Does Advair cause muscle and joint pain?

Yes. Advair causes muscle pain and severe cramps. No doubt about it.

 
Old 06-01-2008, 12:54 PM   #4
Newbie
(male)
 
Join Date: May 2008
Location: Jackson, mi usa
Posts: 2
Guitarguy77 HB User
Re: Does Advair cause muscle and joint pain?

Update,

I have been off of Advair now for over a month. I am taking Singulair and Albuterol (only as needed). I have seen a substantial change in my muscle and joint aches and pain. I really think for me I just cannot take Advair for any length of time. It does help my Asthma but it's side effects interfere too much with my daily life. I am working on getting another treatment plan in place. My Asthma has been only moderate as of lately.

Anyone else have aches and pains in their joints and muscles while taking Advair? Thanks for the replys!
Tim

 
Old 06-05-2008, 07:58 AM   #5
Newbie
(female)
 
Join Date: Jun 2005
Posts: 4
volleyballmom86 HB User
Re: Does Advair cause muscle and joint pain?

My husband took himself off of Advair about a month ago. He was trying to reduce his asthma meds in general. The difference in his joint pain (mainly knee) has been remarkable! We talk about it all the time! He had gotten to the point where his knees hurt all the time! Now he says his knees don't ache at all unless a front is coming through.

He's also lost some weight - I don't know if weight gain is a side effect of Advair or not.

Last edited by volleyballmom86; 06-05-2008 at 07:59 AM.

 
Old 06-05-2008, 08:18 AM   #6
Member
(female)
 
Join Date: Feb 2006
Location: Eau Claire, WI, USA
Posts: 98
acprivra HB User
Re: Does Advair cause muscle and joint pain?

It's interesting to hear about the different effects that people can have from the same medication. I have not experienced muscle pain - at least to a noticeable degree - but I suppose that it's the same as one medication working for one person but not for another.
There was a posting a while back about people who believed they had gained weight from taking Advair, you could check that one out.
It's good to hear that he has been able to reduce his doses, I tried recently and it didn't work too well, so I'm sticking with what works for now.
Take care,
Andrea
__________________
-- Andrea --

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
High fever/diarrhea/muscle ,joint pain...my life? khankhankhan HIV Prevention 36 05-18-2010 02:27 PM
Frustrated....does anyone have suggestions for cervical problems tinafibro214 Spinal Cord Disorders 11 05-12-2010 03:06 AM
Pain in odd spot, I've had enough. BNelley24 Back Problems 1 04-18-2010 10:42 PM
Does anyone else have ear pain? ljs3 TMJ Disorder -TemporoMandibular Joint 25 11-12-2009 12:30 PM
why does my jaw pull to one side vidu67 TMJ Disorder -TemporoMandibular Joint 6 10-31-2009 03:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Advair
Albuterol
Flovent
Prednisone
Pulmicort
  Serevent
Singulair
Ventolin
Xopenex
Zyrtec







All times are GMT -7. The time now is 11:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!